# SDR 2014FA0000107

- Difficulty date: March 12, 2013
- Submitted: February 28, 2014
- Operation: General aviation
- Aircraft: N631VA
- Make and model: Airbus A320-214
- Aircraft serial: 3135
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: D57256518
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS DISCOVERED ON THE OTBD EDGE OF THE NR 1 PYLON REINFORCING PLATE.  THE DAMAGE IS LOCATED OTBD OF RIB 8, FWD OF THE FRONT SPAR, THE GOUGE WAS BLENDED IAW SRM 51-73-00, RESULTING IN A BLENDOUT MEASURING 2.21" LONGITUDINALLY BY .013" DEPTH.  THE WIDTH MATCHES THE THICKNESS OF THE REINFORCING PLATE, .375".  THE LOWER SURFACE OF THE REINFORCING PLATE IS NOT DAMAGED.  THE UNDERLYING WING SKIN HAS NOT SUSTAINED DAMAGE THEREFORE HAS NOT SUFFERED ANY MATERIAL LOSS.  THE DISTANCE FROM THE LOWER OTBD EDGE OF THE REINFORCING PLATE TO THE OTBD EDGE OF THE NEAREST PRODUCTION FASTENER HEAD IS .514".  THE DAMAGED AREA WAS BLENDED IAW SRM 51-73-00.  THEREAFTER ACCOMPLISHED A HIGH FREQUENCY EDDY CURRENT AND DETAILED VISUAL INSPECTION OF THE BLEND OUT AREA AND SURROUNDING AREA`S TO ENSURE NO ADDITIONAL DAMAGE WAS NOTED.  THE BLENDED AREA WAS PROTECTED BY APPLICATION OF  CML 10ABC1 AND PRIMED BY CML 04DAB2 REF SRM 51-21-11 AND 51-75-12.  FILLET SEALANT WAS REAPPLIED REF SRM 51-76-11.  EXTERNAL SURFACE FINISH WAS RESTORED REF SRM 51-75-12.  ALL STEPS ACCOMPLISHED ON TASK CARD.
